Ein Kriterium für die algebraischen Zahlen

C. Piscot

Mathematische Zeitschrift (1942)

  • Volume: 48, page 293-323
  • ISSN: 0025-5874; 1432-1823

How to cite


Piscot, C.. "Ein Kriterium für die algebraischen Zahlen." Mathematische Zeitschrift 48 (1942): 293-323. <http://eudml.org/doc/168994>.

author = {Piscot, C.},
journal = {Mathematische Zeitschrift},
keywords = {Number theory},
pages = {293-323},
title = {Ein Kriterium für die algebraischen Zahlen},
url = {http://eudml.org/doc/168994},
volume = {48},
year = {1942},

AU - Piscot, C.
TI - Ein Kriterium für die algebraischen Zahlen
JO - Mathematische Zeitschrift
PY - 1942
VL - 48
SP - 293
EP - 323
KW - Number theory
UR - http://eudml.org/doc/168994
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.